After receiving a cortisone shot in my knee yesterday. I could not wake up and when my Mom kept trying to wake me up my blood pressure was 189/109. I know she saved my like. I already have bad hypertension. Has anyone else experience this issue?
Extremely high blood pressure?
Question posted by tld_48340 on 10 July 2019
Last updated on 10 July 2019 by himeluna
Injected corticosteroids have the potential to enter the systemic circulation and increase blood pressure. The effect typically lasts only for a short time. In general, the risk of raising blood pressure by giving a steroid injection has to be weighed against the anticipated benefit–realizing that knee pain will raise blood pressure as well. If the injection did not help with knee pain, then there would not appear to be much benefit if you plan on doing another.
- Cortisone uses and safety info
- Cortisone information for Healthcare Professionals (includes dosage details)
- Side effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.